# SDR DALA2023012400556

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500l S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK STRINGER 26R TIE CLIP FR STA. 500L AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP LOC. BS 500L AT STRG 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 143A1223.
